MathSciNet Relay Station
MathSciNet bibliographic data
MR2110448 60H10 (60J60)
Doney, R. A.; Zhang, T. Perturbed Skorohod equations and perturbed reflected diffusion processes. Ann. Inst. H. Poincaré Probab. Statist. 41 (2005), no. 1, 107–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement